MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM THREADED GLENOID BASEPLATE Ø24.5X25; SHOULDER THREADED GLENOID BASEPLATE

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM THREADED GLENOID BASEPLATE Ø24.5X25; SHOULDER THREADED GLENOID BASEPLATE
Catalog Number 04.01.0190
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 05/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 18 june 2019: lot: 185488: (b)(4) items manufactured and released on 30 august 2018.Expiration date: 2023-08-21.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs director: few weeks after primary rsa the glenoid component got loose, reportedly because it had not been possible to get good screw hold at index surgery.There is no reason to think that the cause for loosening is to be sought in a defective device.Other implants involved in the event: batch review performed on 18 june 2019: reverse shoulder system 04.01.0169 glenosphere 36xø24.5, lot: 179109 (k170452).Lot 179109: (b)(4) items manufactured and released on 21 march 2018.Expiration date: 2023-03-08.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Reverse shoulder system 04.01.0119 humeral reverse hc liner ø36/+0mm lot.173420 (k170452).Lot 173420: (b)(4) items manufactured and released on 04 july 2017.Expiration date: 2022-06-18.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold with 2 similar reported event.
 
Event or Problem Description
About 3 months after primary the entire glenoid construct (baseplate, screws and glenosphere) loosened and dislocated as a unit.Glenosphere dislocated from liner.The surgeon pulled the entire construct out as a unit (base plate was loose from the bone).The surgeon removed and replaced the screws, threaded baseplate, humeral liner and the humeral metaphysis.The surgery was completed successfully.

Brand Name
REVERSE SHOULDER SYSTEM THREADED GLENOID BASEPLATE Ø24.5X25
Common Device Name
SHOULDER THREADED GLENOID BASEPLATE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8721214
Report Number3005180920-2019-00496
Device Sequence Number13874301
Product Code PHX
UDI-Device Identifier07630040708098
UDI-Public07630040708098
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K171058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/21/2023
Device Catalogue Number04.01.0190
Device Lot Number185488
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2019
Initial Report FDA Received Date06/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;